D. K. Musaev

Search this author in Google Scholar


Articles: 3

On generalization of the Freudenthal's theorem for compact irreducible standard polyhedric representation for superparacompact complete metrizable spaces

D. K. Musaev

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 17 (2011), no. 1, 58-64

In this paper for superparacompact complete metrizable spaces, the Freudenthal's theorem for compact irreducible standard polyhedral representation is ge e alized. Furthermore, for superparacompact metric spaces the following is strengthened: 1) the Morita's theorem about universality of the product $Q^\infty\times B(\tau)$ of Hilbert cube $Q^\infty$ to generalized Baire space $B(\tau)$ of the weight $\tau$ in the space of all strongly metrizable spaces of weight $\le \tau$; 2) Nagata's theorem about universality of the product $\Phi^n\times B(\tau)$ of the universal $n$-dimensional compact $\Phi^n$ to $B(\tau)$ in the space of all strongly metrizable spaces $\le\tau$ and dimension $\operatorname{dim}X\le n.$

On bicompactness of quasi-component of continuous mappings and characterization of tubular (weakly) $\Pi$-complete and (weakly) $\Pi$-complete mappings with the use of injections

D. K. Musaev

Methods Funct. Anal. Topology 10 (2004), no. 4, 58-73

Tubular (weakly) Π-complete and (weakly) Π-completeness of continuous mappings, their properties and characterizations by the use of morphisms

D. K. Musaev

Methods Funct. Anal. Topology 9 (2003), no. 3, 241-246


All Issues